Curtailing the range for lattice and grid methods

Andricopoulos, A D and Widdicks, M and Duck, P W and Newton, D P (2004) Curtailing the range for lattice and grid methods. Journal of Derivatives, 11 (4). pp. 55-61. ISSN 1074-1240

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Derivatives
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44929
Deposited By:
Deposited On:
11 Jul 2011 18:24
Refereed?:
Yes
Published?:
Published
Last Modified:
12 Aug 2020 01:59